# SDR DALA2014082404698

- Difficulty date: August 23, 2014
- Submitted: August 25, 2014
- Operation: Air carrier
- Aircraft: N324US
- Make and model: Airbus A320-211
- Aircraft serial: 273
- Aircraft time: 68,405 hours, 30,983 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 24-35
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION FOUND ON SEAT TRACK  -Y1292  BETWEEN FRAMES 24 - 35, FOUND TO BE OUT OF LIMITS.   REPLACED THE SEAT TRACK IAW SRM 51-72-11,  DWG D53231181, DWG D53110920 AND DWG D53210005.
